# SDR HYIA20110621001

- Difficulty date: June 21, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210580200
- Condition: Corroded
- Location: Lt Wing
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP, CORROSION WAS FOUND ON LT WING AFT SPAR UPPER HORIZ FLANGE AND UPPER SKIN AT RIP 29.  THE CORROSION WAS REMOVED AND DAMAGE BLENDED IAW ATR S.R.I. DO/TS-3042/11-15468.  THE REPAIR WAS PERFORMED BY TECH SERVICES UNDER WO 17010, TASK 323.  APPROVED UNDER STRUCTURAL REPAIR APPROVAL SHEET (SRAS) DO/TS-3042/11...6531. SUPPLEMENTARY INSP TASK: DVI OF BLENDED AREAS FOR NEW CORROSION WITH THRESHOLD.
